# SDR CALA2018030600858

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOPERATIVE AT THE R4 DOOR.  REMOVED AND REPLACED THE GIRT BAR PROXIMITY SENSOR S10224.   OPS CHECKED GOOD IAW SWPM 20-30-12, AND AMM 25-66-11.
